# SDR GTIA000318

- Difficulty date: October 26, 2000
- Submitted: December 20, 2000
- Operation: Air carrier
- Aircraft: N12536
- Make and model: Doug DC-9-32
- Aircraft serial: 47113
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DCA - FLT 72 - ONE WHITE PATH AISLE LIGHT INOPERATIVE, ROW 13.  REPLACED LAMP AND LENS.  OPS HECK OK IAW MM 33-53-01.  THIS CLEARS DMI 121510-1, PLACARDS REMOVED.  (M)
